# SDR CA130430021

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,159 hours
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1156100183
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD CASTING CRACKED FROM TAPER PIN HOLE TO EDGE VISUAL INSPECTION  COMPLETE TORQUE TUBE ASSEMBLY.
